Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Correction to “Totally geodesic Einstein spaces”


Author: Aaron Fialkow
Journal: Bull. Amer. Math. Soc. 48 (1942), 167-168
Original Article: Bull. Amer. Math. Soc., Volume 45, Number 6 (1939), 423--428
Full-text PDF


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1942-07634-8
PII: S 0002-9904(1942)07634-8